Existence of strong solutions for a class of nonlinear partial differential equations satisfying nonlinear boundary conditions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 3, pp. 377-404
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1976_4_3_3_377_0,
author = {Beir\~ao Da Veiga, H.},
title = {Existence of strong solutions for a class of nonlinear partial differential equations satisfying nonlinear boundary conditions},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {377--404},
year = {1976},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 3},
number = {3},
mrnumber = {430883},
zbl = {0344.35039},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_3_377_0/}
}
TY - JOUR AU - Beirão Da Veiga, H. TI - Existence of strong solutions for a class of nonlinear partial differential equations satisfying nonlinear boundary conditions JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1976 SP - 377 EP - 404 VL - 3 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_3_377_0/ LA - en ID - ASNSP_1976_4_3_3_377_0 ER -
%0 Journal Article %A Beirão Da Veiga, H. %T Existence of strong solutions for a class of nonlinear partial differential equations satisfying nonlinear boundary conditions %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1976 %P 377-404 %V 3 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_3_377_0/ %G en %F ASNSP_1976_4_3_3_377_0
Beirão Da Veiga, H. Existence of strong solutions for a class of nonlinear partial differential equations satisfying nonlinear boundary conditions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 3 (1976) no. 3, pp. 377-404. http://geodesic.mathdoc.fr/item/ASNSP_1976_4_3_3_377_0/